# SDR AALA201902109010

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 58,892 hours, 23,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI2369
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT DISARMED FORWARD EXIT DOOR, UPON GATE ARRIVAL, BUT AFTER OPENING THE DOOR THE SLIDE BAR FELL OUT AND GOT STUCK WITH THE SLIDE PARTIALLY OUT. MAINTENANCE REPLACED L1 DOOR SLIDE PER AMM25-66-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
